Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1261
DC FieldValueLanguage
dc.contributorDepartment of Logistics and Maritime Studies-
dc.creatorShan, E-
dc.creatorCheng, TCE-
dc.creatorKang, L-
dc.date.accessioned2014-12-11T08:23:57Z-
dc.date.available2014-12-11T08:23:57Z-
dc.identifier.issn0166-218X-
dc.identifier.urihttp://hdl.handle.net/10397/1261-
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.rightsDiscrete Applied Mathematics © 2007 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.en_US
dc.subjectTurán theoremen_US
dc.subjectMinus dominationen_US
dc.subjectSigned dominationen_US
dc.subjectCliqueen_US
dc.titleAn application of the Turán theorem to domination in graphsen_US
dc.typeJournal/Magazine Articleen_US
dc.description.otherinformationAuthor name used in this publication: T.C.E. Chengen_US
dc.identifier.spage2712-
dc.identifier.epage2718-
dc.identifier.volume156-
dc.identifier.issue14-
dc.identifier.doi10.1016/j.dam.2007.11.008-
dcterms.abstractA function f:V(G)→{+1,−1} defined on the vertices of a graph G is a signed dominating function if for any vertex v the sum of function values over its closed neighborhood is at least 1. The signed domination number γs(G) of G is the minimum weight of a signed dominating function on G. By simply changing “{+1,−1}” in the above definition to “{+1,0,−1}”, we can define the minus dominating function and the minus domination number of G. In this note, by applying the Turán theorem, we present sharp lower bounds on the signed domination number for a graph containing no (k+1)-cliques. As a result, we generalize a previous result due to Kang et al. on the minus domination number of k-partite graphs to graphs containing no (k+1)-cliques and characterize the extremal graphs.-
dcterms.bibliographicCitationDiscrete applied mathematics, 28 July 2008, v. 156, no. 14, p. 2712–2718-
dcterms.isPartOfDiscrete applied mathematics-
dcterms.issued2008-07-28-
dc.identifier.isiWOS:000259889300011-
dc.identifier.scopus2-s2.0-50649105496-
dc.identifier.rosgroupidr43095-
dc.description.ros2008-2009 > Academic research: refereed > Publication in refereed journal-
dc.description.oapreprint_postprint-
Appears in Collections:Journal/Magazine Article
Files in This Item:
File Description SizeFormat 
An application of Turan theorem to domination in graphs1.pdfPre-published version248.76 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show simple item record
PIRA download icon_1.1View/Download Full Text

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Sep 6, 2020

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
0
Citations as of Oct 19, 2020

Page view(s)

623
Last Week
0
Last month
Citations as of Oct 18, 2020

Download(s)

792
Citations as of Oct 18, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.